# SDR AALA202208042739

- Difficulty date: July 6, 2022
- Submitted: August 4, 2022
- Operation: Air carrier
- Aircraft: N544UW
- Make and model: Airbus A300*
- Aircraft serial: 4847
- Aircraft time: 35,048 hours, 13,465 cycles
- System (JASC): 2565 · Escape Slide
- Part: Bottle
- Part number: 61639203
- Part serial: C2648
- Condition: Low Pressure
- Location: Zone 800 - Doors
- Part time: 35,156 hours, 13,508 cycles
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: 2R CABIN DOOR SHOWING CHECK SLIDE PRESS ON FA FWD PANEL. **SUPPLEMENTAL REPORT FOR AALA202207082739: REMOVED AND REPLACED 2R DOOR SLIDE BOTTLE PER AMM 25-62-49.** (CLOSED)
